# SDR AALA20150111002

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M33401 EMER POWER SUPPLY ON DOOR 3R FAILED CAPACITY TEST.  M33401 EMER POWER SUPPLY ON DOOR 3R REPLACED.  TESTED NORMAL IAW AMM 33-51-06.
